Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Raf

Veteran Member
  • Total Reviews

    0
  • Content Count

    136
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Raf

  • Rank
    Member

Profile Information

  • Location
    eastmost country of the EU

Recent Profile Visitors

1305 profile views
  1. differin takes at least 2 months to see the first major difference, if there is gonna be any - but I think that this retinoid is effective since I used it many times now and then and I use it still now after an ultra-light after-accutane breakout of (quite unnoticeable) comedos. But it is sufficient for me to apply it every third day or even more rarely. But it's efficacious even for moderate acne, though it obviously takes weeks if not months too clear your skin up. But you must stick to it ti
  2. thanks acneman But I have always thought white flour, rice, pasta and potatoes are the carbohydrates of too high a glycemic load that is the nutritional value (calorie) compared to the gycemic value (speed of ingestion) is to high. That makes them not too good, the oatmeal/porridge is far better. Also the wholemeal foods are cleaner, IMO
  3. tazorac is very good, due to some research done, even better in 24% than differin (which is quite quite good) but we're talking about the stronger gel (as fas as i rem. 0.1%), not the weaker one. Effectivenes vs side-effects : very good. Side effects are mostly: peeling the day after zorac (don't use it daily! - at most every other day!), erythema (red), lack of skin lipids (fragile skin, e.g. while shaving etc.) and the worsening at start is also conceivable (yet not certain in everyone) u
  4. hello guys Your reassurance has much heartened me up in my weightlifting plans. I'm taking a huge daily amount of kreatin for the loading phase for the second day. Unfortunately enough, my rower (the machine) hasn't yet been delivered (since I bought in an internet auction) so I actually can't train for serious. I'm very eager to train, but I'm also concerned with how much strain my muscle can stand (for I wasn't into sports for some time, I'm quite without endurance and strength, goo (almos
  5. you will have gotten rid of in some way automatically them once accutane cycle has finished or is close to being finished And, if not, I 'd recommend you visit a beautician's salon and have you skin "cleaned" (in their jargon it means you'll have the blackheads extracted) I had that before accutane and after finishing tane I did not notice any creation of these plugs. Especially thatnks to good hygiene (which involves Cetaphil and differin now) btw one pal's said tday I looked like the mister
  6. to be to the point, I am not actually on accutane at the moment. I was, and went off it about 4 months ago. Still, have no idea whether the forceful training can negatively affect the whole matter i.e. deteriorate ur mass gain, performance, resistance to possible injury and the suppleness of the muscles and enduringness of joints (my joints don't feel generally mad good on and after tane, now and then I am prone to get the "crackings" of knees and elbows etc.). and the pros, tell me whether
  7. Hopefully not cow's pee. ssshhhhiiiiiii But I think collagen has nothing to do with acne itself 8-[ is it? rather deals with fine lines and mature-skin wrinkling.
  8. I woud not but that's just me simply prefer differin and tane / for moisturising - Vichy MAG-C every night - you won't regret it (and the money) and your skin's gonna really appreciate this
  9. As some of you may be familiar with the boards, you already know that I had had a course of Accutane some time ago and sice I haven't made any substantial training. I was aware of the kinda "prohibition" from any heavier training on the drug, so refrained from it entirely, just in case. But only now have I noticed that my musclesgone flabby and even the pool didn't correct it out... I am going to buy some concentrated protein powder, kreatine (for enhanced energy distribution), and L-carnitine
  10. Oursfan, u put it right!!! No more no less but some peope have minor problems and accutane is just not needed for their "extent" or scale of acne I used tazorac - VERY effective... but I still prefer differin - it does not mess up sensitive skin but after tane, I very seldom use it
  11. I must agree with u, my derm gave me only 20mg while I weigh 65 kilos and onlyowing to my pleas he increased it to 30 nonetheless I was taking 40 for most of the time cuz my GP was also prescibing it to me
  12. you know, it seems quite convincing what you say I myself think of some form or reducing or removing my micro-scars scattered all over my cheeks, albeit tiny and unnoticeable at first, but annoying but once I was making some study or "research" on it and found out that out of the possibilities out there, I am not sure if the peels without supervision are the best bet as it comes to scar treatment, I'd rather opt for some forms of either demabrasion or laser treatment, for example microdermabr
  13. I think it's just the impression why do I? becuase science puts it that scars are the remains of damage of cells or tissue ensuing an utmost stong inflamatory process or reaction with lots of purulent matter (pus) glycolics don't generally cause inflamation or purulence (only irritation or erythema - redness) so it's virtually impossible for them to create new deeper scars or deepen the oild ones! they appear certainly more differing from the soft and even tissue not affected by scars when
×